# SDR UALA2013040802320

- Difficulty date: April 5, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 49,258 hours, 19,771 cycles
- Engine: Iae V2522A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Strap
- Condition: Missing
- Location: Crash Axe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRASH AX HOLD DOWN STRAP MISSING.   INSTALLED CRASH AXE STRAP.
